MOUSTER

SparkPoints
 

rough week

Wednesday, February 06, 2013

i've had a very rough week this week. Actually for the past several weeks but this week was the topper. I've been having anxiety after going a pretty long time without extreme panic attacks. i'd have one here or there but nothing major. These were becoming an every night thing. Well i figured it out and it was the mythl-folate i was taking for the MTHFR gene. so i stopped it. didn't think twice of it cause i stop supplements all the time. I didn't think i could have withdrawal symptoms. sunday night was extreme i had panic feelings but at the same time they were so different. I couldn't sleep at all. Monday i saw my primary and confirmed it was withdrawals. it will take a good while for it all to get out of my system, but each day it gets better. The worst thing now is my jaw, neck and part of my chest feel numbish ever so often. seems like when i tense up that's what happens.

So yesterday i went and got a 2nd opinion on my thyroid. i like the dr, actually i've seen her before and i liked her then. she switched my meds and i found today that the new one is actually a little stronger than the old one so i will have to watch how much i take. some people had issues on it some people all the issues went away. please send good thoughts that i'm one that they go all away for.

While at the endo i learned why i'm actually having withdrawal. So the MTHFR gene takes folate and converts it into mythl folate (this helps the neurotransmitters and why people have mental illnesses) My primary told me 1/2 my gene works so i do make some and my other endo put me on to much mythl folate. So the mythl folate crosses the brain blood barrier and this is why my body has freaked out. I was litterally going from hot to shivering to hot back to shivering, thirsty beyond belief, and many other withdrawal symptoms. Both drs think i might need it just in much lower form and maybe only once or twice a week not daily. Just enough to give me a little boost. but right now we are trying to get me stable and get my thyroid back being stable. Then we all can decide the next course of action will be. This is why i have been quite, haven't been on the computer much. The headache and nausea seem to be at bay today. I've had a lot of fear with this and just wanting to hide from the world. I can't wait till this is over so i can be back to my old self.

Share This Post With Others
Member Comments About This Blog Post
  • POSITIVELY_EB
    Sending big HUGS your way. I have problems with anxiety/panic, too. It must be aweful knowing that yours are caused by getting off a medication! Just take it as easy as possible!
    2433 days ago
  • DETERMINEDANGI
    I am so sorry that thing are difficult right now. I hope that they have it figured out and things will only get better from here on out.
    Sending lots of love and positive energy. emoticon
    2438 days ago
  • KALIGIRL
    So sorry my friend - here's hoping they can get you stable.
    emoticon and wish you well!
    emoticon
    2441 days ago
  • TRAVELIN_FOOL
    Praying that you are feeling better! I have had panic attacks before when my Dr. put me on too much throid medicine. It is just not fun! Hope your body works it out of your system soon!
    2441 days ago
  • ANYVAR54
    So sorry. Thanks for sharing, hope every thing gets better quickly.
    2441 days ago
  • BETTERME369
    Hang in there! Glad you like the new doctor. Second opinions are always good.

    Hugs!
    2441 days ago
  • PICKIE98
    Well, at the very least, you still have us here for emotional backup, NO MATTER WHAT. Also, you are blessed to be able to see doctors so often,, I cannot afford to see one, maybe once a year,, but yours are right on the med, it's effects. Twenty ears ago, that med would not be around to help you,,,
    through the panics, just keep in mind that you Do survive every single one of them, try to focus on the moment and know that it is organic, NOT MENTAL!!!!!!!!!!!!

    I will pray for you and your doctors, so get you regulated..
    2441 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MOUSTER